Gradient estimates in parabolic problems with unbounded coefficients

M Bertoldi, S Fornaro

Research output: Contribution to journalArticleScientificpeer-review

33 Citations (Scopus)


Summary: Preliminary review: \par We study, with purely analytic tools, existence, uniqueness and gradient estimates of the solutions to the Neumann problems associated with a second order elliptic operator with unbounded coefficients in spaces of continuous functions in an unbounded open set ${\varOmega}$ in~${\Bbb R}^N$.
Original languageUndefined/Unknown
Pages (from-to)221-254
Number of pages34
JournalStudia Mathematica
Issue number3
Publication statusPublished - 2004

Bibliographical note

niet eerder opgevoerd


  • academic journal papers
  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this